Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 9.

Fernández Jambrina, L. and Chinea Trujillo, Francisco Javier (1993) Angular momentum surface density of the kerr metric. Physical review letters, 71 (16). pp. 2521-2523. ISSN 0031-9007

Fenández Jambrina, L. and Chinea Trujillo, Francisco Javier (1994) Differential form approach for stationary axisymmetrical Maxwell fields in general-relativity. Classical and quantum gravity, 112 (6). pp. 1489-1504. ISSN 0264-9381

Chinea Trujillo, Francisco Javier (1984) Einstein equations in vacuum as integrability conditions. Physical review letters, 52 (5). pp. 322-324. ISSN 0031-9007

Chinea Trujillo, Francisco Javier (1981) Integrability formulation and bäcklund-transformations for gravitational-fields with symmetries. Physical review D, 24 (4). pp. 1053-1055. ISSN 1550-7998

Chinea Trujillo, Francisco Javier (1983) New backlund-transformations and superposition principle for gravitational-fields with symmetries. Physical review letters, 50 (4). pp. 221-224. ISSN 0031-9007

Chinea Trujillo, Francisco Javier (1998) New first integral for twisting type-N vacuum gravitation fields with two non-commuting Killing vectors. Classical and quantum gravity, 15 (2). pp. 367-371. ISSN 0264-9381

Chinea Trujillo, Francisco Javier and Fernández Jambrina, Leonardo and Senovilla, J. M. M. (1992) Singularity-free space-time. Physical review D, 45 (2). pp. 481-486. ISSN 0556-2821

Chinea Trujillo, Francisco Javier and Navarro Lerida, Francisco (2002) Stationary axisymmetric SU(2) Einstein-Yang-Mills fields with restricted circularity conditions are Abelian. Physical review D, 65 (6). ISSN 0556-2821

Chinea Trujillo, Francisco Javier (1988) Twisting, type-N vacuum gravitational fields with symmetries. Physical review D, 37 (10). pp. 3080-3082. ISSN 0556-2821

This list was generated on Sun Jul 21 15:13:28 2019 CEST.